Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 170, NWS Midland/Odessa, TX

June 22, 2020Ector County, Midland County, Upton County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 22, 2020, 9:54 PM CDT for Ector County, Midland County, Upton County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 9:54 PM CDT (02:54 UTC)
Expired
Jun 22, 2020, 11:00 PM CDT
In force
66 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ector County, TX, Midland County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 29 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 10:15 PM CDTHAIL 1.25Odessa, TX
Jun 22, 10:18 PM CDTHAIL 14 Nnw Odessa, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1013 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1013 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
3933 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS54 KMAF 230254
SVRMAF
TXC135-329-461-230400-
/O.NEW.KMAF.SV.W.0170.200623T0254Z-200623T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
954 PM CDT Mon Jun 22 2020

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ector County in western Texas...
  Southwestern Midland County in western Texas...
  Northwestern Upton County in western Texas...

* Until 1100 PM CDT.

* At 954 PM CDT, a severe thunderstorm was located over West Odessa,
  or 7 miles southwest of Odessa, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Odessa, West Odessa, Odessa Schlemeyer Field, Skywest Airport and
  Pleasant Farms.

This includes Interstate 20 between mile markers 102 and 127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3155 10213 3163 10232 3165 10232 3165 10237
      3175 10261 3195 10254 3190 10201
TIME...MOT...LOC 0254Z 292DEG 20KT 3183 10248 

HAIL...1.00IN
WIND...60MPH
 
$$

84
2 follow-up statements
114 
WWUS54 KMAF 230321
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
1021 PM CDT Mon Jun 22 2020

TXC135-329-461-230400-
/O.CON.KMAF.SV.W.0170.000000T0000Z-200623T0400Z/
Ector TX-Midland TX-Upton TX-
1021 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN ECTOR...SOUTHWESTERN MIDLAND AND NORTHWESTERN UPTON
COUNTIES...

At 1020 PM CDT, a severe thunderstorm was located near Odessa, moving
east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Public reported half dollar size hail in Odessa.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Odessa, West Odessa, Warfield, Odessa Schlemeyer Field, Skywest
Airport and Pleasant Farms.

This includes Interstate 20 between mile markers 106 and 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3155 10213 3163 10232 3165 10232 3165 10237
      3172 10254 3195 10250 3190 10201
TIME...MOT...LOC 0320Z 288DEG 16KT 3181 10238 

HAIL...1.25IN
WIND...60MPH
 
$$

84
248 
WWUS54 KMAF 230336
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
1036 PM CDT Mon Jun 22 2020

TXC135-329-461-230400-
/O.CON.KMAF.SV.W.0170.000000T0000Z-200623T0400Z/
Ector TX-Midland TX-Upton TX-
1036 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN ECTOR...SOUTHWESTERN MIDLAND AND NORTHWESTERN UPTON
COUNTIES...

At 1036 PM CDT, a severe thunderstorm was located 8 miles southeast
of Odessa, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Odessa, Warfield, Skywest Airport, Pleasant Farms and Odessa
Schlemeyer Field.

This includes Interstate 20 between mile markers 115 and 128.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3155 10213 3163 10232 3165 10232 3165 10237
      3167 10242 3194 10238 3190 10201
TIME...MOT...LOC 0336Z 292DEG 20KT 3178 10228 

HAIL...1.00IN
WIND...60MPH
 
$$

84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:28 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 22, 9:28 PM CDT, 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Midland/Odessa TX
928 PM CDT Mon Jun 22 2020

.UPDATE...
Issuance of watch #296 and expire heat advisory.

&&

.DISCUSSION...
NW flow event underway to the n of CWFA and storms are favored to
move thru the far NE PB late tonight. Outflow boundaries further
s are keeping the possibility of strong to severe storms in the
forecast next few hrs.

&&

.PREV DISCUSSION... /issued 607 PM CDT Mon Jun 22 2020/

DISCUSSION...
See aviation discussion below.

AVIATION...
Deep mixing of dry air has resulted in high based CU today that
are tied to the GDP Mtns and across Lea Co into PB along near a
boundary. Winds have shifted to the NE at MAF and we expect that
to occur at other TAF sites thru the evening. Winds could be kinda
difficult to nail down due to said boundary and potential for
another re-enforcing boundary 06Z-09Z in assocn with convective
complex that is forecast to move thru the South Plains tonight.
-SHRA/-TSRA may briefly impact INK/CNM thru 04Z or so, but for now
we not include.

PREV DISCUSSION... /issued 316 PM CDT Mon Jun 22 2020/

DISCUSSION...

Right now, we have a mesolow evident on KMAF radar imagery located
a few miles northwest of the radar with a decaying outflow
boundary extending northeast over the western Low Rolling Plains.
A dryline bulge extends southeast of this mesolow into the
southeastern Permian Basin, then southward into the lower Trans
Pecos. Winds to the north and northeast of the mesolow have
backed, bringing with it mid 60s dewpoints up into the
northeastern Basin/western Low Rolling Plains. Convergence to the
east of the mesolow on the moist side of the decaying boundary may
be enough to overcome stout convective temperatures to produce
isolated thunderstorms late this afternoon through this evening
over the northern Permian Basin. Given the thermodynamic profile
aloft (an "inverted-V" signature), any storm that does develop
will have the potential to produce damaging wind gusts. Late
tonight, a mesoscale convective system, or MCS, is expected to
move across the northeastern Basin, bringing with it gusty winds
and some needed rainfall. Shower and thunderstorm activity will
then end around sunrise over this area, although a few lingering
showers may persist until noon over the western Low Rolling
Plains.

Tomorrow's weather is contingent upon the outflow generated by
tonight's MCS activity. It's expected that the outflow boundary
will push to roughly the Pecos River valley, bringing cooler
weather with it to the Permian Basin and southeastern New Mexico.
Confluent flow along this boundary combined with strong
insolation along the eastern slopes of the Sacramentos will be
sufficient to pop scattered storms again tomorrow afternoon.
Southeastern New Mexico will see the greatest threat of severe
weather tomorrow afternoon, mainly in the form of damaging winds.
This convection is expected to grow upscale into another MCS, with
this activity tracking along and north of the outflow boundary
overnight over the Permian Basin. Damaging winds may accompany
this MCS early tomorrow night. Most areas across the Permian Basin
should pick up some badly-needed rainfall, with probabilistic
guidance suggestive of amounts in the 0.1"-0.5" range most
likely.

Decreasing clouds Wednesday and cool temperatures are forecast,
but upper heights are expected to build over the region Thursday
through the weekend, and this means a warmup to above normal
readings. By Saturday expect temperatures to top out above the
century mark across the upper Trans Pecos as well as the Rio
Grande and nearby lower elevations. We could see some isolated
afternoon and evening thunderstorms develop off the mountains
Saturday. Sunday and Monday look to be about the same weatherwise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     72  92  69  89 /  30  30  40  30
Carlsbad                       71  95  68  94 /  10  10  50  40
Dryden                         74  97  72  94 /  10  10  20  40
Fort Stockton                  73  95  69  92 /  10  10  30  40
Guadalupe Pass                 66  87  64  87 /  10  10  40  40
Hobbs                          68  91  66  89 /  20  20  40  40
Marfa                          62  95  62  91 /   0  20  20  50
Midland Intl Airport           73  93  69  91 /  30  30  40  30
Odessa                         73  93  69  91 /  20  20  40  30
Wink                           74  97  71  94 /  10  10  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&
Hazardous weather outlook, Jun 22, 2:37 PM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
237 PM CDT Mon Jun 22 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-231945-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
237 PM CDT Mon Jun 22 2020 /137 PM MDT Mon Jun 22 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible over the central and eastern
Permian Basin late this afternoon through tonight. Large hail and
damaging winds will be the primary hazards.

A Heat Advisory remains in effect for most of West Texas and
southeast New Mexico through this evening. An Excessive Heat Warning
remains in effect for Central Brewster County through this evening.
Triple digits likely for all areas, except the mountains where mid to
upper 90s will be common.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms are possible Tuesday afternoon and
evening for southeast New Mexico and areas in West Texas along and
west of the Pecos River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Jun 22, 4:34 PM CDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
434 PM CDT Mon Jun 22 2020

TXZ273-222230-
Eastern Culberson County TX-
434 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CULBERSON COUNTY
UNTIL 530 PM CDT...

At 433 PM CDT, Doppler radar was tracking a strong thunderstorm 22
miles southeast of Carlsbad Caverns National Park, or 25 miles east
of Pine Springs. This storm was nearly stationary south of Ranch
Road 652.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Culberson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3177 10454 3196 10440 3189 10410 3160 10429
TIME...MOT...LOC 2133Z 298DEG 3KT 3185 10438

84
Special weather statement, Jun 22, 4:55 PM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
455 PM CDT Mon Jun 22 2020

NMZ028-TXZ273-222300-
Eddy County Plains NM-Eastern Culberson County TX-
455 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDDY AND NORTH
CENTRAL CULBERSON COUNTIES UNTIL 600 PM CDT/500 PM MDT/...

At 455 PM CDT/355 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Carlsbad Caverns National Park, or 20 miles
northeast of Pine Springs, moving east at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Carlsbad Caverns National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3212 10457 3212 10458 3211 10461 3214 10457
      3212 10456 3213 10454 3214 10455 3214 10453
      3215 10454 3222 10443 3198 10429 3193 10456
      3208 10462
TIME...MOT...LOC 2155Z 249DEG 6KT 3205 10451

84
Special weather statement, Jun 22, 6:28 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
628 PM CDT Mon Jun 22 2020

TXZ070-230000-
Reagan TX-
628 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAGAN COUNTY UNTIL
700 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Lake. This storm was nearly stationary.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Reagan
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3108 10152 3124 10141 3127 10127 3108 10128
TIME...MOT...LOC 2328Z 250DEG 3KT 3119 10135

49
Special weather statement, Jun 22, 6:40 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
540 PM MDT Mon Jun 22 2020

NMZ033-034-230045-
Southern Lea County NM-Central Lea County NM-
540 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDDY AND SOUTHWESTERN LEA
COUNTIES UNTIL 645 PM MDT...

At 539 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles south of Maljamar, or 30 miles west of Eunice, moving southeast
at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Halfway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3252 10338 3234 10366 3246 10373 3252 10372
      3252 10376 3257 10379 3271 10362
TIME...MOT...LOC 2339Z 327DEG 12KT 3256 10366

84
Special weather statement, Jun 22, 8:04 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
804 PM CDT Mon Jun 22 2020

NMZ033-034-TXZ045-050-230200-
Southern Lea County NM-Central Lea County NM-Andrews TX-Gaines TX-
804 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA...NORTHWESTERN
ANDREWS AND SOUTHWESTERN GAINES COUNTIES UNTIL 900 PM CDT/800 PM
MDT/...

At 803 PM CDT/703 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Monument, or 9 miles west of Hobbs, moving
southeast at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hobbs, Nadine, Monument, Humble City, Industrial Airpark and Lea
County Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3263 10345 3281 10331 3277 10292 3241 10305
TIME...MOT...LOC 0103Z 294DEG 15KT 3269 10331

84
Special weather statement, Jun 22, 9:51 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
951 PM CDT Mon Jun 22 2020

TXZ061-062-230330-
Midland TX-Ector TX-
951 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ECTOR AND WEST
CENTRAL MIDLAND COUNTIES UNTIL 1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking a strong thunderstorm near
West Odessa, or 8 miles west of Odessa, moving southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Odessa, West Odessa, Midland International Air and Space Port and
Odessa Schlemeyer Field.

This includes Interstate 20 between mile markers 109 and 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3184 10263 3202 10256 3195 10222 3170 10227
TIME...MOT...LOC 0251Z 292DEG 20KT 3191 10249

84

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:16 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines25 min
Jun 22, 8:59 PM CDTSevere Thunderstorm WarningMAFReagan46 min
Jun 22, 9:45 PM CDTSevere Thunderstorm WarningMAFReagan60 min
Jun 22, 9:51 PM CDTSpecial Weather StatementMAFEctor39 min
Jun 22, 10:06 PM CDTSpecial Weather StatementMAFMartin39 min
Jun 22, 10:13 PM CDTAreal Flood AdvisoryMAFEctor2 hr
Jun 22, 10:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin, Midland61 min
Jun 22, 10:28 PM CDTSpecial Weather StatementMAFUpton62 min
Jun 22, 10:42 PM CDTSpecial Weather StatementMAFMidland63 min
Jun 22, 10:44 PM CDTSevere Thunderstorm WarningMAFMidland61 min
Jun 22, 10:46 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Jun 22, 11:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin, Midland61 min
Jun 22, 11:50 PM CDTSevere Thunderstorm WarningMAFGlasscock55 min
Jun 22, 11:58 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Gaines, Scurry62 min
Jun 23, 12:49 AM CDTSpecial Weather StatementMAFAndrews, Martin56 min
Jun 23, 12:57 AM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Gaines, Howard, Martin, Mitchell and 1 more63 min
Jun 23, 1:20 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Glasscock, Midland, Reagan, Upton55 min
Jun 23, 1:55 AM CDTSevere Thunderstorm WarningMAFHoward, Mitchell, Scurry50 min
Jun 23, 2:15 AM CDTSpecial Weather StatementMAFCrane, Ector, Glasscock, Loving, Midland, Reagan and 4 more45 min
Jun 23, 4:53 PM CDTSpecial Weather StatementMAFPresidio37 min
Jun 23, 5:34 PM CDTSpecial Weather StatementMAFPresidio26 min
Jun 23, 6:00 PM CDTSpecial Weather StatementMAFPresidio30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.